MAUDE Adverse Event Report: ALMA LASERS LTD. HYBRID SYSTEM 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. HYBRID SYSTEM 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient experienced post inflammatory hyperpigmentation in the treatment area following the use of the hybrid system.We have been unable to confirm the patient's post inflammatory hyperpigmentation has resolved; therefore we are reporting this in good faith.

Brand Name
HYBRID SYSTEM 70W 120V 50/60 HZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key22074284
Report Number3004450661-2025-00012
Device Sequence Number9363448
Product Code GEX
UDI-Device Identifier17290110122109
UDI-Public17290110122109
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
Report Date (Section F) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAACO15061980BDAZ0003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/22/2025
Device Age3 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Date Report Sent to FDA05/22/2025